Naproxen. Skin problems.: Hi. I have been taking... - NRAS

NRAS

29,436 members35,133 posts

Naproxen. Skin problems.

Megan2005
Megan2005

Hi. I have been taking Naproxen for around two weeks, and have noticed that the skin pigmentation is changing on one side of my face,brown spots, it is also very itchy and feels very bumpy. Has anyone else had skin problems with this med? X

5 Replies
oldestnewest

I haven't had any side effects from Naproxen but it can cause skin problems so maybe that's what's happening with you. If you google side effects of Naproxen you can find a huge list. Have a chat with your doctors because there may be a different anti inflammatory drug that won't cause you such problems. Clemmie.

Megan2005
Megan2005 in reply to Barrister

Hi Thanks for the reply. I am going to contact my Rheumy Nurse to see if they can prescribe something else.

I took Naproxen for several days to ease daily aches and pains. It helped, but I retained water with it, so I stopped. Hoping to find something else that helps. Hope you do too!

Hidden
Hidden

Hi - I too retained water while taking it and a few months ago had a flare of facial hives (urticaria) that coincided with taking naproxen. These have continued to flare on and off despite not taking any anti inflammatories but I did read that urticaria can be triggered by NSAIDs - specifically Naproxen. It would be a good idea to speak to your rheumy nurse or GP about this ASAP I think.

Hi yes I had to stop taking naproxen, I had facial hives and a rash on any part of my body that happened to be exposed to even the smallest amount of sun light and not just the summer sun, even sitting near a window where the sun came in caused it to flare up, although not ideal I take diclofenic now

Jen x

You may also like...